Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23, Issue 2, Pages 123-129
http://dx.doi.org/10.1155/S0161171200000430

An irreducible Heegaard diagram of the real projective 3-space p3

Department of Mathematics, Pusan National University, Pusan 609-735, Korea

Received 19 December 1997; Revised 15 June 1998

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Alberto Cavicchioli, and Fulvia Spaggiari, “A note on irreducible Heegaard diagrams,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, pp. 1–11, 2006. View at Publisher ยท View at Google Scholar